# SDR DALA2019112616918

- Difficulty date: October 31, 2019
- Submitted: November 26, 2019
- Operation: Air carrier
- Aircraft: N928DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53590
- Aircraft time: 49,245 hours, 32,257 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORKING PRI 582587-14 C/W PRI 582587-14 REV0, REV1, REV2, REV 3. C/W ERA 582587-14 REV ORIG (1340022)
